The doctor said 2-4 weeks application time and said everything looked fine after 10 days. That was 6 days ago and I have since developed some inflamed areas and some areas which are open sores and some with scabs starting to form. What should I look for to determine it is time to stop application?
Stay out of the sunlight !!!
"Efudex Side Effects:
Important things to remember about Efudex side effects:
•Most people do not experience all of the Efudex side effects listed.
•Efudex side effects are often predictable in terms of their onset and duration.
•Efudex side effects are almost always reversible and will go away after treatment is complete.
•There are many options to help minimize or prevent Efudex side effects.
•There is no relationship between the presence or severity of Efudex side effects and the effectiveness of the medication.
The following Efudex side effects are common (occurring in greater than 30%) for patients taking Efudex:
•Pain, itching, burning, irritation, inflammation, dryness, swelling, tenderness at the site of application. This will heal once the treatment is complete.
These Efudex side effects are less common side effects (occurring in about 10-29%) of patients receiving Efudex:
•Discoloration of the skin or scarring
•Increased sensitivity to sunlight"
- Efudex Information for Consumers
- Efudex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Efudex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2010 • 1 answer
Posted 23 May 2010 • 1 answer
Posted 29 Jun 2010 • 1 answer
Posted 23 Oct 2013 • 1 answer
Posted 10 May 2016 • 0 answers